Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes mild diarrhoea after taking I-pill?

Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3166 Questions

default
Posted on Thu, 10 Sep 2015 in Women's Health
Question: Will the morning after pill cause a period while I'm continuing to take a double-pack (2 month without period) of my contraceptive pill? Or should I stop the contraceptive pill now (almost 5 weeks since a period) and do the 7 day break now and hope my period comes along in the next few days? Also, 1 hour after taking the morning after pill I had mild diarrhoea, will this make it ineffective?
doctor
Answered by Dr. Richa Agarwal 53 minutes later
Brief Answer:
You should take break.

Detailed Answer:
Hello dear,
Thanks for trusting us about health care.
I have gone through your history and understand your concerns.
If you had diarrhoea one hour after taking the pill,there are chances of ineffective I-pill.
For withdrawal bleeding you should take 7 days break.
Hope found useful, feel free to discuss more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Contraceptive

doctor1 MD

Hi , I'm 26years old and have been prescribed regestrone 5mg twice a day to delay my periods as I will be travelling . I would like to know incase of unprotected sex with my partner during these days is it necessary to have an ECP as well or does...

doctor1 MD

I had sex last night. Can feel a urinary tract infection coming on. I have alprim antibiotics , if I take them today will This affect my pill

doctor1 MD

Hi doctor, I have PCOD and prominent symptoms of it like facial hairs, lethargy , thinning of hair, irregular period with gaps of 2-3 months usually. I already have a kid of 10 years and my age is 38 years. I am quite heavy with 80 kgs weight as...

doctor1 MD

I had unprotected sex last night and I don't want to get pregnant. My last period date was 20th August'2011, should I use emergency Contraceptive pill? Is it Safe? I have heard that after having such medicines, periods become very irregular and lot of other side effects are there.

doctor1 MD

Hi I have been bleeding since October the 21 so actually 3 weeks or so and have missed my normal period as this irregular bleeding occured 2 weeks before my normal period is due and it is still on. I have been perscribed Norethisterone to take 1 tablet 3 times a day I have taken those for 6 days and at that time the bleeding started to reduce but never stopped, I had to stop taking the Norethisterone because I had to start my new pack of Contraceptive pill ( Femodene ) !! This is extremely annoying i can t wait for it to stop Any suggestion on how to stop the irregular bleeding??

doctor1 MD

Hi, i am on the Contreceptive pill but forgot to take one, carried on as normal and then had an upset stomach a week later, and carried on taking my pill for another 3 days until my pill free week. i didnt have another pack to carry on with and didnt expect having sex any time soon. i ended up having sex but used a condom which later had spilt. after 28 hours i went for the morning after pill. now i am due on my period and i am 2 days late. im reallly worried that i am pregnant.